Volume 2, Number 4
Previous Issue Next Issue

Pen-Yu Kuo

J. Comp. Math., 2 (1984), pp. 287-296.

Preview Purchase PDF Citation 0 380 Abstract

Qian-Shun Chang & Bo-Ling Guo

J. Comp. Math., 2 (1984), pp. 297-304.

Preview Purchase PDF Citation 1 417 Abstract

Xing-Hua Wang & Shi-Ming Zheng

J. Comp. Math., 2 (1984), pp. 305-309.

Preview Purchase PDF Citation 0 472 Abstract

Lin-An Ni, Xiong-Hua Wu, Yong Wang & You-Lan Zhu

J. Comp. Math., 2 (1984), pp. 310-327.

Preview Purchase PDF Citation 0 429 Abstract

Ying-Guang Shi

J. Comp. Math., 2 (1984), pp. 328-330.

Preview Purchase PDF Citation 0 414 Abstract

Long-An Ying

J. Comp. Math., 2 (1984), pp. 331-343.

Preview Purchase PDF Citation 0 451 Abstract

Bo-Ling Guo & Guang-Nan Chen

J. Comp. Math., 2 (1984), pp. 344-355.

Preview Purchase PDF Citation 0 437 Abstract

Hong-Ci Huang

J. Comp. Math., 2 (1984), pp. 356-360.

Preview Purchase PDF Citation 0 459 Abstract

Qun Lin & Qi-Ding Zhu

J. Comp. Math., 2 (1984), pp. 361-363

Preview Purchase PDF Citation 0 459 Abstract

Jun-Du Liang

J. Comp. Math., 2 (1984), pp. 364-375

Preview Purchase PDF Citation 0 470 Abstract

Yu-Lin Zhou

J. Comp. Math., 2 (1984), pp. 376-381.

Preview Purchase PDF Citation 0 432 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80